Erratum to: fixed points of (ψ,φ) − almost weakly contractive maps in fuzzy metric spaces

Manthena Prapoorna, Manchala Rangamma

Abstract


After examining the proofs of the main results in [1] we noticed some crucial errors. In this note, we correct some errors that appeared in article [1] by slightly modifying the inequality condition given in definition 3.1. of [1].

Full Text: PDF

How to Cite this Article:

Manthena Prapoorna, Manchala Rangamma, Erratum to: fixed points of (ψ,φ) − almost weakly contractive maps in fuzzy metric spaces, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 255-258

Copyright © 2018 Manthena Prapoorna, Manchala Rangamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.